About 4 weeks ago I had sex 1 day before my period was due to start. We had some complications with the condoms falling off his penis. So we only went for 10 minutes I'm not sure if he finished or not but I'm sure he didn't in that small amount of time. Three days later I took Plan B I started bleeding I don't remember if it was my period or after my period it freaked me out. Then I had sex again nothing went wrong he finished outside of me with a condom I have never had sex without a condom. But my period is late and I don't feel to good which it could just be stress but I have some weird pains in my hips and lower belly. Is it the plan B what's going on here. I just turned 18 and I'm really scared.
Okay, to begin chances are you aren't pregnant. . . if you were due to start your period you had already ovulated and more than likely were past the point where the egg was viable (Roughly 5 days total with ovulation in the middle). Also, Plan-B can cause essentially every pregnancy symptom there is, nausea, abdominal pain, fatigue, headache, menstrual changes, dizziness, breast tenderness, and vomiting. It messes with the hormones in your body in a big way and is going to throw your whole cycle off whack for a bit. Your next period may come at a completely different time, may be heavier or lighter, last longer or less time. . . etc. My very best advice is to call your gyno and ask them about what is happening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2015 • 1 answer
Posted 29 Mar 2016 • 1 answer
Posted 17 Jul 2017 • 0 answers
Posted 17 Mar 2018 • 0 answers
Posted 4 Aug 2018 • 1 answer